# SDR CALA9601492

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

THE APU FIRE WARNING LIGHT ILLUMINATED WHILE EN ROUTE.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE LIGHT EXTINGUISHED, BUT CAME BACK ON.  THE AIRCRAFT WAS DIVERTED TO PIT.  THE LIGHT EXTINGUISHED AGAIN AFTER 10 MINUTES AND THE AIRCRAFT LANDED AT PIT WITHOUT FURTHER PROBLEM.  MAINTENANCE INSPECTED THE WHEEL WELL AREA, APU AND APU EXHAUST AND FOUND NO EVIDENCE OF FIRE OR OVERHEAT CONDITIONS.  THE APU FIRE BOTTLE WAS REMOVED AND REPLACED.  THE APU WAS RUN AND A FIRE TEST WAS PERFORMED WITH NO FIRE WARNING INDICATIONS NOTED.  MAINTENANCE WAS UNABLE TO DUPLICATE THE PROBLEM.
